# SDR SWIA201437802

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,171 hours, 22,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULB INSIDE THE EMERGENCY EXIT SIGN AT GALLEY SERVICE DOOR IS BURNED OUT, REPLACED THE BULB.
